Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2005, Issue 3, Pages 259-271

On the convective nature of roll waves instability

1Dipartimento di Ingegneria Idraulica ed Ambientale, Universitá di Napoli Federico II, Via Claudio 21, Napoli 80125, Italy
2Dipartimento di Ingegneria Civile, Seconda Universitá di Napoli, Via Roma 29, Aversa (Ce) 81031, Italy

Received 17 November 2004; Revised 25 January 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

C. Di Cristo and A. Vacca, “On the convective nature of roll waves instability,” Journal of Applied Mathematics, vol. 2005, no. 3, pp. 259-271, 2005.